Journal of Nonlinear Mathematical Physics

Volume 7, Issue 3, August 2000, Pages 268 - 283

Correctors for the Homogenization of Monotone Parabolic Operators

Authors
Nils Svanstedt
Corresponding Author
Nils Svanstedt
Received 11 October 1999, Revised 17 March 2000, Accepted 5 May 2000, Available Online 1 August 2000.
DOI
https://doi.org/10.2991/jnmp.2000.7.3.3How to use a DOI?
Abstract

In the homogenization of monotone parabolic partial differential equations with oscilations in both the space and time variables the gradients converges only weakly in Lp . In the present paper we construct a family of correctors, such that, up to a remainder which converges to zero strongly in Lp , we obtain strong convergence of the gradients in Lp .

Copyright
© 2006, the Authors. Published by Atlantis Press.
Open Access
This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
7 - 3
Pages
268 - 283
Publication Date
2000/08/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2000.7.3.3How to use a DOI?
Copyright
© 2006, the Authors. Published by Atlantis Press.
Open Access
This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Nils Svanstedt
PY  - 2000
DA  - 2000/08/01
TI  - Correctors for the Homogenization of Monotone Parabolic Operators
JO  - Journal of Nonlinear Mathematical Physics
SP  - 268
EP  - 283
VL  - 7
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2000.7.3.3
DO  - https://doi.org/10.2991/jnmp.2000.7.3.3
ID  - Svanstedt2000
ER  -